Publication
Title
5-HT2A receptor polymorphism gene in bipolar disorder and harm avoidance personality trait
Author
Language
English
Source (journal)
American journal of medical genetics. - New York, N.Y., 1977 - 2002
Publication
New York, N.Y. : 2000
ISSN
0148-7299
Volume/pages
96(2000), p. 360-364
ISI
000087386700024
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 06.06.2017
To cite this reference